MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE QUINCKE 22GX5"

Medline Industries, LP MEDLINE; NEEDLE QUINCKE 22GX5"
Catalog Number PAIN8123
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 3 of 10 used so far have been defective, that a piece of black tape on the needle seems to come undone when attempting to use them.
 
Additional Manufacturer Narrative
The account reported finding defective component, and the issue occurred during use with no injury reported.A photo was received for investigation; the customer provided a photo for review, finished good production records were reviewed, the bill of materials (bom) was reviewed, and component trending was reviewed.Based on the complaint details, photo evaluation, and investigation, the complaint is confirmed; review of the photo confirmed that the needle hub on one of the needles appeared to be warped or crushed.Based on the available information and the lack of additional details, the point at which the defect occurred could not be determined, and a specific root cause could not be identified.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE QUINCKE 22GX5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50818718
Report Number1417592-2026-44650
Device Sequence Number21502843
Product Code BSP
UDI-Device Identifier10889942919628
UDI-Public10889942919628
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN8123
Device Lot Number25JBK119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown